加载中…
Let be an arbitrary oriented closed generalized -manifold, $n\ge 5$. In our recent paper (Proc. Edinb. Math. Soc. (2) 63 (2020), no. 2, 597-607) we have constructed a map $t:(X^{n}) \to H^{st}_{n} ( X^{n}; ^+)X^{n}n(X^{n})$ denotes the set of all normal bordism classes of degree one normal maps and denotes the Steenrod homology of the spectrum . An important nontrivial question arose whether the map is bijective (note that this holds in the case that is a topological -manifold). It is the purpose of this paper to prove that the answer to this question is affirmative.

生成讲解博客的中文版本

生成AI智能校验的中文版本